# SDR JJBA20240807010

- Difficulty date: August 5, 2024
- Submitted: August 7, 2024
- Operation: Air carrier
- Aircraft: N27190
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500934
- Aircraft time: 40,811 hours, 27,707 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop Fitting
- Condition: Missing
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCD FWD TOP STOP MISSING, WITH SHIMS FELL OUT. FWD TOP STOP FOUND TO BE IN SERVICEABLE CONDITION. FOUND AFT MIDDLE STOP TO BE MISSING INSTEAD. INSTALLED AND ADJUSTED AFT MIDDLE STOP. PERFORMED PRESSURIZATION TEST. LEAK CHECK SAT.
